Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 28, 2014, 09:28:42 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 636493
  • Total Topics: 48310
  • Online Today: 258
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: legs thinning and belly getting big?  (Read 2921 times)

0 Members and 1 Guest are viewing this topic.

Offline SouthSam7

  • Member
  • Posts: 428
legs thinning and belly getting big?
« on: December 05, 2011, 11:34:19 PM »
I was diagnosed in 2005 and have always taken my meds. Lately I'm getting skinny legs and big belly.

Why is this happening? I'm 44.

Truvada & Isentress

Offline buginme2

  • Member
  • Posts: 2,837
Re: legs thinning and belly getting big?
« Reply #1 on: December 05, 2011, 11:56:27 PM »

Why is this happening? I'm 44.


Unknown,  I would definately mention it to your doctor and ask to be evaluated for Diabetes.  That can be classic sign of men with Diabetes (a big belly and skinny arms and legs).  That combination has also been described as being associated with a higher risk of CV disease. 

I would rule out the Diabetes first, because even if its caused by your hiv or your meds or whatnot it still needs to be addressed.    Diet and exercise changes may be in order.

Offline SouthSam7

  • Member
  • Posts: 428
Re: legs thinning and belly getting big?
« Reply #2 on: December 06, 2011, 12:00:28 AM »
My sugar levels are always good is that the same thing? I never eat sweets. I don't even like sweet things

Offline mikeyb39

  • Member
  • Posts: 922
Re: legs thinning and belly getting big?
« Reply #3 on: December 06, 2011, 12:32:54 AM »
i wish i had that 'not liking sweets problem'   i loves me some cheesecake and anything that has chocolate on it  haha.   i loss some fat in my ass and legs, but nothing too noticeable, of course i put about 10 pounds back on since going down to 167 from 210 prior diagnosis.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.